# SDR HEEA087046

- Difficulty date: June 4, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N612PH
- Make and model: Bell 407
- Aircraft serial: 53199
- Aircraft time: 3,699 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pump
- Part number: 406340100101
- Part serial: BH1782
- Condition: Worn
- Location: Xmsn Oil
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSMISSION OIL PUMP HAS SPLINE WEAR.
